Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 549, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 26, 2021, 8:41 PM CDT for 8 counties in Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2021, 8:41 PM CDT (01:41 UTC)
- Expired
- Oct 26, 2021, 9:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Custer County, OK, Dewey County, OK, Ellis County, OK, Harper County, OK, Major County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 91 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 9:23 PM CDT | HAIL 1 | 1 E Vici, OK | SPOTTERNETWORK REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 6:17 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
226
WUUS54 KOUN 270141
SVROUN
OKC039-043-045-059-093-129-151-153-270230-
/O.NEW.KOUN.SV.W.0549.211027T0141Z-211027T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
841 PM CDT Tue Oct 26 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southeastern Ellis County in northwestern Oklahoma...
Woods County in northwestern Oklahoma...
Northeastern Roger Mills County in western Oklahoma...
Southeastern Harper County in northwestern Oklahoma...
Northwestern Custer County in western Oklahoma...
Dewey County in northwestern Oklahoma...
Western Major County in northwestern Oklahoma...
Woodward County in northwestern Oklahoma...
* Until 930 PM CDT.
* At 841 PM CDT, severe thunderstorms were located along a line
extending from 9 miles north of Freedom to near Vici to 7 miles
northeast of Roll, moving northeast at 35 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Woodward, Alva, Taloga, Mooreland, Waynoka, Seiling, Vici, Leedey,
Freedom, Camargo, Sharon, Mutual, Putnam, Alabaster Caverns State
Park, Quinlan, Angora, Chester, Avard, Moorewood and Cestos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9855 3567 9895 3574 9968 3618 9949
3700 9920
TIME...MOT...LOC 0141Z 217DEG 30KT 3690 9915 3618 9932 3585 9960
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
JT2 follow-up statements
043
WWUS54 KOUN 270153
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
853 PM CDT Tue Oct 26 2021
OKC039-043-045-059-093-129-151-153-270230-
/O.CON.KOUN.SV.W.0549.000000T0000Z-211027T0230Z/
Ellis OK-Woods OK-Roger Mills OK-Harper OK-Custer OK-Dewey OK-
Major OK-Woodward OK-
853 PM CDT Tue Oct 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN ELLIS...WOODS...NORTHEASTERN ROGER MILLS...
SOUTHEASTERN HARPER...NORTHWESTERN CUSTER...DEWEY...WESTERN MAJOR AND
WOODWARD COUNTIES...
At 852 PM CDT, severe thunderstorms were located along a line
extending from 10 miles south of Aetna to near Mutual to 3 miles
north of Angora, moving northeast at 40 mph.
THESE ARE DESTRUCTIVE STORMS FOR SOUTHERN WOODWARD COUNTY.
HAZARD...80 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Woodward, Alva, Taloga, Mooreland, Waynoka, Seiling, Vici, Leedey,
Freedom, Camargo, Sharon, Mutual, Putnam, Alabaster Caverns State
Park, Quinlan, Angora, Chester, Avard, Moorewood and Cestos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9855 3567 9895 3574 9968 3618 9949
3700 9920
TIME...MOT...LOC 0152Z 245DEG 35KT 3694 9901 3622 9918 3589 9946
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
JT550
WWUS54 KOUN 270204
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
904 PM CDT Tue Oct 26 2021
OKC039-270212-
/O.CAN.KOUN.SV.W.0549.000000T0000Z-211027T0230Z/
Custer OK-
904 PM CDT Tue Oct 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUSTER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3700 9855 3582 9891 3593 9955 3700 9920
TIME...MOT...LOC 0202Z 225DEG 22KT 3699 9898 3627 9915 3595 9944
$$
OKC043-045-059-093-129-151-153-270230-
/O.CON.KOUN.SV.W.0549.000000T0000Z-211027T0230Z/
Ellis OK-Woods OK-Roger Mills OK-Harper OK-Dewey OK-Major OK-
Woodward OK-
904 PM CDT Tue Oct 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN ELLIS...WOODS...NORTHEASTERN ROGER MILLS...
SOUTHEASTERN HARPER...DEWEY...WESTERN MAJOR AND WOODWARD COUNTIES...
At 902 PM CDT, severe thunderstorms were located along a line
extending from 5 miles south of Aetna to 3 miles north of Mutual to 7
miles north of Angora, moving northeast at 25 mph.
THESE ARE DESTRUCTIVE STORMS FOR DEWEY AND WOODWARD COUNTIES.
HAZARD...80 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Woodward, Alva, Taloga, Mooreland, Waynoka, Seiling, Vici, Freedom,
Camargo, Sharon, Mutual, Putnam, Alabaster Caverns State Park,
Quinlan, Chester, Avard, Cestos, Hopeton, Bouse Junction and Camp
Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9855 3582 9891 3593 9955 3700 9920
TIME...MOT...LOC 0202Z 225DEG 22KT 3699 9898 3627 9915 3595 9944
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
JTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 6:23 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Oct 26, 6:23 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Norman OK 623 PM CDT Tue Oct 26 2021 ...New AVIATION... .SHORT TERM... (This evening through Wednesday) Issued at 413 PM CDT Tue Oct 26 2021 While we continue to expect increasing thunderstorm and severe weather potential tonight into early Wednesday morning, there are some slight changes in the evolution of the event, in particular in western Oklahoma. We continue to see ample moisture advection into the region ahead of the approaching upper level trough and cyclone, with widespread mid- 60s dewpoints all the way north to the Kansas border. A surface dryline has developed through the central Texas panhandle, which will be the focal point of storm development as it moves eastward. Storm development will be suppressed through most of the afternoon with an 800mb inversion and a lack of large instability (MUCAPE < 1500 J/kg). As the dryline approaches Oklahoma and western north Texas, convection is expected to increase to initially some scattered showers and storms. Initially these storms will be scattered, however with increasing lapse rates in the mid levels through the evening storm coverage will increase. One major recent change in the CAMs has been coverage of storms in northwestern Oklahoma, with storm coverage remaining minimal and more widespread precipitation in southwestern OK/western north TX. Due to the strong low and mid level shear (0-1km shear ~ 30kts, 0-3km ~ 35kts), a short period of time when supercells can develop cannot be ruled out. As the southerly low level jet intensifies this evening, storms will quickly grow upscale into a line as it progresses into central Oklahoma and continues to expand northward. As for impacts, the primary concern will continue to be widespread strong winds associated with the line of storms that develop. More significant impacts could occur with the brief period of isolated supercells or any embedded supercells that develop within the line of storms, which may include large hail, damaging winds, and possibly a tornado. In addition, we'll be keeping an eye on any sort of bowing segments that may occur within the line of storms for any possible quick tornadogenesis that may occur on the northern portion of the bowing segments as the line of storms move through central and southern OK. Zwink && .LONG TERM... (Wednesday night through next Monday) Issued at 413 PM CDT Tue Oct 26 2021 As the upper level cyclone continues to deepen as it moves eastward, gusty winds will continue to increase Thursday into Friday. With forecast soundings in western Oklahoma showing >50kts at the top of the mixed layer, there will be widespread strong wind concerns and a High Wind Watch likely to be issued soon. In addition to these high winds, fire weather will continue to be a concern with the cold, dry airmass flowing into the region. The main area for concern for fire weather will be western Oklahoma and western north Texas, with RH values in the upper 10s and lower 20s in the region, as well as likely missing out on any precipitation from Tuesday night/Wednesday morning. Winds will still be gusty on Friday, however conditions will improve from Friday onward as the influence of the upper level cyclone gives way to ridging over the region. The remainder of the weekend will be seasonably cool and dry, with highs in the 60s/70s and lows decreasing into the 30s/40s. Next chance of precipitation is expected to be early next week with the next approaching upper level trough and an associated surface cold front next Monday night into Tuesday. Zwink && .AVIATION... (00Z TAFS) Issued at 623 PM CDT Tue Oct 26 2021 Showers and thunderstorms are expected to develop across southwest Oklahoma and western north Texas late this evening and progress to the northeast as a line. All terminals (with perhaps the exception being KWWR) will likely be impacted. Gusty, variable winds are possible with the line (perhaps >50 knots). A cold front will progress from west to east late tonight into tomorrow warning. Gusty, northerly winds are expected behind the front. In addition, wrap-around (at least) MVFR stratus is possible across central into north central Oklahoma. Mahale && .UPPER AIR... Issued at 413 PM CDT Tue Oct 26 2021 An Upper Air flight is planned for 00Z, with an additional special sounding for severe weather likely afterwards. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 56 65 50 63 / 80 30 20 0 Hobart OK 52 67 49 67 / 60 10 10 0 Wichita Falls TX 56 69 51 70 / 70 0 0 0 Gage OK 47 62 45 64 / 30 10 10 0 Ponca City OK 56 65 49 62 / 90 60 40 10 Durant OK 61 73 52 67 / 90 70 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...50 LONG TERM....50 AVIATION...10
Hazardous weather outlook, Oct 26, 12:14 PM CDT, 8 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1214 PM CDT Tue Oct 26 2021 OKZ004>048-050>052-TXZ083>090-271715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1214 PM CDT Tue Oct 26 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Severe thunderstorms are likely Tuesday evening and overnight across much of Oklahoma and north Texas. A few isolated storms may develop as early as 6pm along a dryline in the eastern panhandle or far western Oklahoma. These storms will be capable of hail up to 2 inches and damaging wind gusts up to 70 mph as well as a low tornado threat. As storms move eastward and increase in coverage during the evening hours, expectation is for them to congeal into a line with damaging winds becoming the dominant hazard along with a continued low risk for QLCS tornadoes. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and western north Texas should prepare for severe weather operations this evening and overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms. Showers and storms are expected to linger across central Oklahoma into Wednesday morning, gradually moving off to the east through the day. No severe weather is expected. .Fire Weather... Elevated to near critical fire weather conditions will be possible across western Oklahoma and adjacent parts of western north Texas Wednesday afternoon. Elevated to near critical fire weather conditions will be possible across much of western and central Oklahoma and western north Texas Thursday afternoon. .Strong Winds... Strong north winds, with gusts as high as 50 mph, will be possible during the day on Thursday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Oct 26, 6:51 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Norman OK
651 PM CDT Tue Oct 26 2021
OKZ009-014-021-270015-
Roger Mills OK-Beckham OK-Ellis OK-
651 PM CDT Tue Oct 26 2021
...Strong thunderstorms will impact portions of southwestern Ellis,
western Roger Mills and northwestern Beckham Counties through 715 PM
CDT...
At 651 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southeast of Allison to 3 miles
southeast of Shamrock. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Reydon, Sweetwater, Texola, Crawford, Durham and Dempsey.
This includes Interstate 40 between mile markers 0 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect for the warned area.
&&
LAT...LON 3599 10000 3596 9974 3527 9979 3516 10000
TIME...MOT...LOC 2351Z 214DEG 39KT 3555 10004 3517 10021
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
JTSpecial weather statement, Oct 26, 6:56 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Norman OK
656 PM CDT Tue Oct 26 2021
OKZ021-033-034-270030-
Harmon OK-Beckham OK-Greer OK-
656 PM CDT Tue Oct 26 2021
...A strong thunderstorm will impact portions of northeastern Harmon,
northwestern Greer and central Beckham Counties through 730 PM CDT...
At 656 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Vinson, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elk City, Sayre, Carter and Delhi.
This includes Interstate 40 between mile markers 12 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3542 9970 3542 9958 3549 9957 3542 9936
3538 9936 3489 9975 3498 9994
TIME...MOT...LOC 2356Z 208DEG 53KT 3501 9980
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BunkerSpecial weather statement, Oct 26, 7:22 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Norman OK
722 PM CDT Tue Oct 26 2021
OKZ009-010-014-270100-
Woodward OK-Roger Mills OK-Ellis OK-
722 PM CDT Tue Oct 26 2021
...A strong thunderstorm will impact portions of central Ellis,
northwestern Roger Mills and southwestern Woodward Counties through
800 PM CDT...
At 722 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Arnett, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Arnett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect for the warned area.
&&
LAT...LON 3593 9979 3601 9991 3637 9971 3627 9947
TIME...MOT...LOC 0022Z 211DEG 43KT 3603 9981
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
JTSpecial weather statement, Oct 26, 7:57 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Norman OK
757 PM CDT Tue Oct 26 2021
OKZ004-005-010-270130-
Woodward OK-Harper OK-Woods OK-
757 PM CDT Tue Oct 26 2021
...A strong thunderstorm will impact portions of west central Woods,
southeastern Harper and central Woodward Counties through 830 PM
CDT...
At 756 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodward, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodward, Freedom and Tangier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect for the warned area.
&&
LAT...LON 3636 9945 3641 9957 3687 9936 3678 9910
TIME...MOT...LOC 0056Z 206DEG 50KT 3645 9946
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
JTLocal storm report, Oct 26, 8:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 7 SSW ROLL 35.70N 99.77W
10/26/2021 U1.00 INCH ROGER MILLS OK EMERGENCY MNGR
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 18 min |
| Oct 26, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 39 min |
| Oct 26, 7:22 PM CDT | Special Weather Statement | OUN | Ellis | 38 min |
| Oct 26, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 48 min |
| Oct 26, 7:55 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 35 min |
| Oct 26, 7:57 PM CDT | Special Weather Statement | OUN | Woodward | 33 min |
| Oct 26, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 40 min |
| Oct 26, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 38 min |
| Oct 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 16 min |
| Oct 26, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 65 min |
| Oct 26, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Tillman | 38 min |
| Oct 26, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods, Woodward | 44 min |
| Oct 26, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Tillman | 46 min |
| Oct 26, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 22 min |
| Oct 26, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 33 min |
| Oct 26, 10:38 PM CDT | Special Weather Statement | OUN | Woods | 37 min |
| Oct 26, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman, Washita | 63 min |
| Oct 26, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 35 min |
| Oct 26, 11:08 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| Oct 26, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Garvin, Grady, McClain and 1 more | 38 min |
| Oct 26, 11:36 PM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 24 min |
| Oct 26, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Cleveland, Garvin, Grady, Kingfisher and 3 more | 53 min |
| Oct 26, 11:53 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 52 min |
| Oct 27, 12:11 AM CDT | Special Weather Statement | OUN | Garfield | 34 min |
| Oct 27, 12:36 AM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 24 min |
| Oct 27, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Lincoln, Logan, McClain, Oklahoma and 4 more | 47 min |
| Oct 27, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Hughes, Lincoln, McClain, Payne and 3 more | 27 min |
| Oct 27, 2:28 AM CDT | Wind Advisory | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 7 more | 17 hr |
| Oct 27, 1:38 PM CDT | Wind Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 31 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.